# SDR SWAA042873

- Difficulty date: October 4, 2004
- Submitted: October 6, 2004
- Operation: Air carrier
- Aircraft: N389SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26592
- Aircraft time: 35,085 hours, 30,423 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Computer
- Part number: 6552819
- Part serial: 772
- Condition: Faulty
- Location: E/E Compartment
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, DURING CLIMB ELEVATOR FEEL DIFF PRESSURE LIGHT ILLUMINATED FOR 10 MINUTES.  LIGHT EXTINGUISHED AFTER 10 MINTES THEN ILLUMINATED AGAIN.  LIGHT EXTINGUISHED ON DESCENT.  HYDRAULIC PRESSURE AND QUANTITY NORMAL.  REMOVED AND REPLACED MAIN HYDRAULIC RETURN FILTERS AND ELEVATOR FEEL COMPUTER PER MM.
